Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Have high triglycerides, taking nuva ring, weight loss. When blood work after discontinuing medicine?

I STARTED THE NUVA RING TWO YEARS AGO AND HAD TWO BLOOD WORKS AND M TRIGLYCERIDES HAVE INCREASED DRAMATICALLY.. I HAVE NEVER HAD A TRIGLYCERIDE ISSUE IN THE PAST AND HAVE EVEN LOST 15 LBS AND THERE HASN'T BEEN A CHANGE. I PLAN ON GOING OFF OF THE NUVA RING, HOW LONG SHOULD I WAIT TO HAVE MY CHOLESTEROL CHECKED TO SEE IF THE NUVA RING HAS IMPACTED M LEVELS
Asked On : Mon, 29 Apr 2013
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
General & Family Physician 's  Response
Hello,
Scientific data and studies suggest that there is a minimal connection between use of nuvaring and increase of triglycerides or cholesterol levels.However in women with familial defects of lipoprotein metabolism receiving estrogen-containing preparations, there have been case reports of significant elevations of plasma triglycerides leading to pancreatitis.

There seems to be other cause for increase in triglycerides in you and most common causes are
Alcoholism
Obesity
Insulin resistance
Type 2 diabetes 
Hypothyroidism 
Over consumption of carbohydrates and sugar and colas.
You must consult your doctor and try to find the cause for high triglycerides in you.
Do regular exercises,quit alcohol,quit sugar and shed your weight.
I hope it helps
Thanks
Answered: Mon, 29 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor